MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; NEEDLE FOR DIAGNOSTIC LUMBAR PUNCTURE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; NEEDLE FOR DIAGNOSTIC LUMBAR PUNCTURE
Model Number 331151-30C
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Information (3190)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4) distribution subsidiary (b)(4).Currently the data is poor and the device has not been returned/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Summarizing tentative translation of initial reporter´s narrative: spinal needle broke apart.
 
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4).Based on risk assessment and clinical evaluation this file is considered as closed.(b)(4).
 
Event or Problem Description

Brand Name
SPROTTE
Common Device Name
NEEDLE FOR DIAGNOSTIC LUMBAR PUNCTURE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7352277
Report Number9611612-2018-00020
Device Sequence Number10907901
Product Code BSP
UDI-Device Identifier14048223002442
UDI-Public14048223002442
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/01/2020
Device Model Number331151-30C
Device Catalogue Number331151-30C
Device Lot Number1135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer03/20/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;